# SDR SCNA20201007065

- Difficulty date: September 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL P/N 147A5810-28 EDGE HAS DELAMINATION, DAMAGED INSERTS AND PUNCTURE.  REPAIRED DELAMINATION AND PUNCTURE ON AFT WET AREA CABIN FLOOR PANEL 147A5810-28 AND REPLACED DAMAGED INSERTS, PER SRM 53-00-50-2R-1.
